# SDR SWAA2018051601697

- Difficulty date: May 2, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 69,269 hours, 41,117 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: N140N2139
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ROW 11 SEAT A, WINDOW CRACKED IN FLIGHT. NO PRESSURE LOSS.    DIVERTED.   R & R THE LT OVERWING EMERGENCY EXIT DOOR WINDOW IAW AMM.
